# SDR K11A2020031103

- Difficulty date: February 7, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CONPARTMENT FRAME CRACKED STA 1130 LBL 48
